Alert archive / Texas / Wind Chill Advisories in 2011
Wind Chill Advisory 4, NWS Lubbock, TX
NWS Lubbock, TX issued this wind chill advisory at Feb 9, 2011, 4:18 AM CST for 5 counties in Texas. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2011, 4:18 AM CST (10:18 UTC)
- Expired
- Feb 9, 2011, 9:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Lubbock, TX
Counties Dickens County, TX, Garza County, TX, Kent County, TX, King County, TX, Stonewall County, TX
The radar
The Lubbock radar (KLBB), 111 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2924 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 434 m²/s²
- 0-3 km storm-relative helicity
- 703 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343 WWUS44 KLUB 091018 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 418 AM CST WED FEB 9 2011 TXZ037-038-042>044-091500- /O.CAN.KLUB.WC.W.0002.000000T0000Z-110209T1500Z/ /O.NEW.KLUB.WC.Y.0004.110209T1018Z-110209T1500Z/ /O.EXT.KLUB.WW.Y.0003.000000T0000Z-110209T1500Z/ DICKENS-KING-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...DICKENS...SPUR...GUTHRIE...POST... JAYTON...ASPERMONT 418 AM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. THE WIND CHILL WARNING HAS BEEN CANCELLED. THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING: LIGHT SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE AREA THIS MORNING. THE SNOW SHOULD END BY 9 AM. * MAIN IMPACT: SNOWFALL ACCUMULATIONS OF ONE INCH WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. SUSTAINED NORTHERLY WINDS OF 20 TO 30 MPH WITH LOCALIZED GUSTS OF 40 MPH WILL LEAD TO BLOWING SNOW AND REDUCED VISIBILITIES. * OTHER IMPACTS: THE VERY COLD TEMPERATURES AND STRONG WINDS WILL RESULT IN DANGEROUS WIND CHILLS OF MINUS 5 TO MINUS 15 DEGREES ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TXZ024>026-031-032-091500- /O.CAN.KLUB.WS.W.0002.000000T0000Z-110209T1800Z/ /O.CON.KLUB.WC.W.0002.000000T0000Z-110209T1500Z/ BRISCOE-HALL-CHILDRESS-MOTLEY-COTTLE- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...MEMPHIS... TURKEY...CHILDRESS...MATADOR...ROARING SPRINGS...PADUCAH 418 AM CST WED FEB 9 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WINTER STORM WARNING. A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING: BITTERLY COLD TEMPERATURES AND GUSTY WINDS WILL CONTINUE THIS MORNING...WITH A GRADUAL INCREASE IN TEMPERATURES AFTER SUNRISE. * MAIN IMPACT: VERY COLD TEMPERATURES AND SUSTAINED NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 MPH WILL RESULT IN DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES ACROSS THE WARNED AREA. WILL LEAD TO BLOWING SNOW AND REDUCED VISIBILITIES. * OTHER IMPACTS: EVEN THOUGH ADDITIONAL SNOWFALL WILL BE VERY LIGHT...THE STRONG WINDS MAY PRODUCE SOME LOCALIZED AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ TXZ021>023-027>030-033>036-039>041-091500- /O.CAN.KLUB.WW.Y.0003.000000T0000Z-110209T1800Z/ /O.CON.KLUB.WC.W.0002.000000T0000Z-110209T1500Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY- LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA... LOCKNEY...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH... CROSBYTON...RALLS...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL 418 AM CST WED FEB 9 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WINTER WEATHER ADVISORY. A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING: BITTERLY COLD TEMPERATURES AND GUSTY WINDS WILL CONTINUE THIS MORNING...WITH A GRADUAL INCREASE IN TEMPERATURES AFTER SUNRISE. * MAIN IMPACT: VERY COLD TEMPERATURES AND SUSTAINED NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 MPH WILL RESULT IN DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES ACROSS THE WARNED AREA. WILL LEAD TO BLOWING SNOW AND REDUCED VISIBILITIES. * OTHER IMPACTS: EVEN THOUGH ADDITIONAL SNOWFALL WILL BE VERY LIGHT...THE STRONG WINDS MAY PRODUCE SOME LOCALIZED AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$
2 follow-up statements
294 WWUS44 KLUB 091315 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 715 AM CST WED FEB 9 2011 TXZ037-038-042>044-091500- /O.CAN.KLUB.WW.Y.0003.000000T0000Z-110209T1500Z/ /O.CON.KLUB.WC.Y.0004.000000T0000Z-110209T1500Z/ DICKENS-KING-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...DICKENS...SPUR...GUTHRIE...POST... JAYTON...ASPERMONT 715 AM CST WED FEB 9 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WINTER WEATHER ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING: BITTERLY COLD TEMPERATURES AND GUSTY WINDS WILL CONTINUE THIS MORNING...WITH A GRADUAL INCREASE IN TEMPERATURES AFTER SUNRISE. * MAIN IMPACT: VERY COLD TEMPERATURES AND SUSTAINED NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 MPH WILL RESULT IN DANGEROUS WIND CHILLS OF MINUS 5 TO MINUS 15 DEGREES ACROSS THE WARNED AREA. * OTHER IMPACTS: EVEN THOUGH ADDITIONAL SNOWFALL WILL BE VERY LIGHT...THE STRONG WINDS MAY PRODUCE SOME LOCALIZED AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TXZ021>036-039>041-091500- /O.CON.KLUB.WC.W.0002.000000T0000Z-110209T1500Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY- LYNN- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL 715 AM CST WED FEB 9 2011 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING: BITTERLY COLD TEMPERATURES AND GUSTY WINDS WILL CONTINUE THIS MORNING...WITH A GRADUAL INCREASE IN TEMPERATURES AFTER SUNRISE. * MAIN IMPACT: VERY COLD TEMPERATURES AND SUSTAINED NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 MPH WILL RESULT IN DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS 25 DEGREES ACROSS THE WARNED AREA. * OTHER IMPACTS: EVEN THOUGH ADDITIONAL SNOWFALL WILL BE VERY LIGHT...THE STRONG WINDS MAY PRODUCE SOME LOCALIZED AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$
128 WWUS44 KLUB 091520 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 920 AM CST WED FEB 9 2011 ...COLD WIND CHILLS TO PERSIST THROUGH THIS AFTERNOON... .ALTHOUGH TEMPERATURES HAVE STARTED TO WARM ACROSS THE REGION...CONTINUED NORTHERLY WINDS OF 15 TO 25 MPH WILL COMBINE WITH TEMPERATURES SLOWLY CLIMBING INTO THE MID TO UPPER TEENS TO RESULT IN VERY COLD WIND CHILL VALUES THROUGH NOON. TEMPERATURES ARE EXPECTED TO WARM ENOUGH THIS AFTERNOON TO BRING WIND CHILL VALUES ABOVE LEVELS NEEDED FOR AN ADVISORY. TXZ021>036-039>041-091800- /O.EXP.KLUB.WC.W.0002.000000T0000Z-110209T1500Z/ /O.NEW.KLUB.WC.Y.0005.110209T1520Z-110209T1800Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY- LYNN- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL 920 AM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE WIND CHILL WARNING IS NO LONGER IN EFFECT. * ALTHOUGH TEMPERATURES HAVE STARTED TO SLOWLY WARM UNDER MOSTLY SUNNY SKIES...CONTINUED NORTHERLY WINDS OF 15 TO 25 MPH WILL COMBINE WITH COLD TEMPERATURES TO RESULT IN WIND CHILL READINGS FROM -5 TO -15 DEGREES THROUGH THE REMAINDER OF THIS MORNING. * TIMING: BITTERLY COLD TEMPERATURES AND GUSTY WINDS WILL CONTINUE THIS MORNING...WITH A GRADUAL INCREASE IN TEMPERATURES THIS AFTERNOON. * MAIN IMPACT: VERY COLD TEMPERATURES AND SUSTAINED NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 MPH WILL RESULT IN DANGEROUS WIND CHILLS OF MINUS 5 TO MINUS 15 DEGREES ACROSS THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TXZ037-038-042>044-091800- /O.EXP.KLUB.WC.Y.0004.000000T0000Z-110209T1500Z/ /O.NEW.KLUB.WC.Y.0005.110209T1520Z-110209T1800Z/ DICKENS-KING-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...DICKENS...SPUR...GUTHRIE...POST... JAYTON...ASPERMONT 920 AM CST WED FEB 9 2011 ...WIND CHILL ADVISORY EXTENDED UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS EXTENDED THE WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * ALTHOUGH TEMPERATURES HAVE STARTED TO SLOWLY WARM UNDER MOSTLY SUNNY SKIES...CONTINUED NORTHERLY WINDS OF 15 TO 25 MPH WILL COMBINE WITH COLD TEMPERATURES TO RESULT IN WIND CHILL READINGS FROM -5 TO -15 DEGREES THROUGH THE REMAINDER OF THIS MORNING. * TIMING: BITTERLY COLD TEMPERATURES AND GUSTY WINDS WILL CONTINUE THIS MORNING...WITH A GRADUAL INCREASE IN TEMPERATURES THROUGH THIS AFTERNOON. * MAIN IMPACT: VERY COLD TEMPERATURES AND SUSTAINED NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS OF 35 MPH WILL RESULT IN DANGEROUS WIND CHILLS OF MINUS 5 TO MINUS 15 DEGREES ACROSS THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 4:09 AM CST, 9 minutes earlier.
Area forecast discussion, Feb 9, 4:09 AM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 409 AM CST WED FEB 9 2011 .SHORT TERM... AT 330 AM...SNOWFALL IS DIMINISHING FAIRLY QUICKLY ACROSS THE FA. VERY LIGHT SNOW IS BEING REPORTED AT CHILDRESS AND LUBBOCK WHILE RADAR INDICATES THAT A BAND OF SOMEWHAT HEAVIER SNOW STRETCHES FROM LEA CTY NM AND YOAKUM AND TERRY COUNTIES IN OUR SOUTHWEST ZONE TO DICKENS AND KIND COUNTIES IN THE ROLLING PLAINS. THIS BAND IS MOVING TO THE EAST-SOUTHEAST. WHILE A FEW SNOW SHOWERS OR FLURRIES ARE POSSIBLE ANYWHERE ACROSS THE AREA FOR THE NEXT SEVERAL HOURS...THE THREAT OF ACCUMULATING SNOWFALL SHOULD RESIDE WITH THIS BAND. EVEN UNDER THIS BAND...NEW SNOWFALL ACCUMULATIONS UP TO AN INCH APPEAR TO BE ABOUT THE TOP END. HOWEVER...GIVEN THAT THE SNOW WILL BE BLOWING AROUND AND DRIFTING LIKELY CAUSING SOME TRAVEL PROBLEMS...WE WILL CONTINUE THE WINTER WX ADVISORY FOR THE SRN ROLLING PLAINS AS FAR WEST AS GARZA COUNTY...AND END THE WINTER STORM WARNING AND WINTER WX ADVISORY FOR THE REMAINDER OF THE FA. THE WINTER WX ELEMENT THAT WILL CONTINUE TO HAVE THE MOST IMPACT ACROSS THE AREA IS THE DANGEROUSLY COLD WIND CHILLS. AT 330 AM..WIND CHILLS RANGE FROM -15 TO -25 ACROSS MOST OF THE AREA...EXCEPT FOR THE FAR SE SPLNS AND SRN ROLLING PLAINS...WHERE THE WIND CHILL READINGS WERE GENERALLY IN THE -5 TO -15 DEGREE RANGE. WIND SPEEDS WERE GENERALLY IN THE 25 TO 35 MPH RANGE WITH AIR TEMPS NEAR ZERO NORTH TO NEAR 10 SOUTH. THE TEMPS AND WINDS WILL ONLY VERY SLOWLY MODERATE THROUGH THE MORNING HOURS AND AS SUCH WE WILL CONTINUE THE WIND CHILL WARNING FOR MOST LOCATIONS WITH AN ADVISORY FOR THE SRN ROLLING PLAINS. WE WILL RUN IT THROUGH 15Z...BEYOND THAT...AN ADVISORY MIGHT STILL BE NEEDED FOR A PERIOD MAINLY FOR THE NRN ZONES DEPENDING ON HOW FAST TEMPS RISE AND WINDS FALL. OTHERWISE...WE SHOULD SEE A GRADUAL CLEARING TREND TODAY WITH HIGHS FROM UPPER TEENS NORTH TO UPPER 20S SW. IT IS DIFFICULT TO SAY AT THIS POINT HOW WIDESPREAD THE SNOW IS ACROSS THE NRN ZONES - BUT 1 TO 3 INCHES APPEARS TO BE A GOOD ESTIMATE...AND THIS WILL HELP KEEPS TEMPS DOWN ACROSS THIS AREA. THE WIND WILL FINALLY BEGIN TO REALLY SLACKEN BY LATE AFTERNOON AND WILL BECOME LIGHT OVERNIGHT. THE LIGHT WINDS...DRY AIR...AND MOSTLY CLEAR SKIES WILL ALLOW TEMPS TO REALLY DROP. LOWS SHOULD BE IN THE SINGLE DIGITS MOST LOCATIONS WITH PERHAPS ZERO TO 5 BELOW ACROSS THE NW WHERE SOME SNOW PACK SHOULD REMAIN. && .LONG TERM... THE LONG TERM FORECAST WILL SEE MOSTLY QUIET WEATHER. THERE WILL BE SEVERAL WEAK SHORT WAVES TO MOVE ACROSS THE AREA THROUGH MONDAY. HOWEVER...ANY OF THESE WAVES WILL HAVE LITTLE TO NO EFFECT ON THE WEATHER WITH NO MOISTURE AVAILABLE. THE UPPER RIDGE OVER THE WESTERN CONUS WILL BREAK DOWN AND MOVE EAST WITH UPPER FLOW BECOMING ZONAL BY EARLY NEXT WEEK. THE AREA WILL THEREFORE SEE LEE SIDE TROUGHING THROUGH THE WEEKEND WITH A SIGNIFICANT WARMUP THROUGH SUNDAY. A WEAK COLD FRONT WILL MOVE THROUGH EARLY ON MONDAY WHICH MAY HOLD TEMPERATURES BACK A LITTLE. THE EFFECTS OF THE FRONT WILL BE SHORT LIVED WITH A RETURN TO LEE TROUGHING ON TUESDAY. JDV && .PRELIMINARY POINT TEMPS/POPS... FRIONA 18 -2 34 15 47 / 10 0 0 0 0 TULIA 18 0 34 17 48 / 10 0 0 0 0 PLAINVIEW 21 2 34 21 48 / 10 0 0 0 0 LEVELLAND 24 2 39 16 51 / 10 0 0 0 0 LUBBOCK 23 6 36 18 50 / 10 0 0 0 0 DENVER CITY 28 5 42 15 53 / 10 0 0 0 0 BROWNFIELD 26 6 41 19 54 / 10 0 0 0 0 CHILDRESS 20 3 34 17 47 / 40 0 0 0 0 SPUR 22 4 38 17 53 / 20 0 0 0 0 ASPERMONT 23 7 36 16 53 / 40 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING ZONES: TXZ037-038-042>044. WIND CHILL ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING ZONES: TXZ037-038-042>044. WIND CHILL WARNING UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING ZONES: TXZ021>036-039>041. && 33/01
Hazardous weather outlook, Feb 8, 4:58 PM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 458 PM CST TUE FEB 8 2011 TXZ021>044-092300- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 458 PM CST TUE FEB 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT WINTER WEATHER AN ARCTIC COLD FRONT WILL PUSH THROUGH THE AREA THROUGH THIS EVENING...BRINGING MUCH COLDER TEMPERATURES AND DANGEROUSLY LOW WIND CHILL VALUES BELOW 15 DEGREES BELOW ZERO. SNOWFALL WILL DEVELOP OVER THE NORTHERN HALF OF THE SOUTH PLAINS TONIGHT IN THE WAKE OF THE FRONT...AND ACCUMULATIONS WILL RANGE FROM 1 TO 6 INCHES...WITH THE BEST LIKELIHOOD OF SIGNIFICANT ACCUMULATIONS OVER THE EXTREME SOUTHERN PANHANDLE AND NORTHERN ROLLING PLAINS. A WINTER STORM WARNING...WIND CHILL WARNING...AND WINTER WEATHER ADVISORY ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DANGEROUS WIND CHILLS AND ACCUMULATING SNOWFALL WILL PERSIST INTO WEDNESDAY MORNING. DANGEROUS WIND CHILLS WILL REDEVELOP WEDNESDAY NIGHT AND THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT AND FIRST RESPONDER AGENCIES ARE URGED TO RELAY REPORTS OF WINTER WEATHER AND ITS IMPACTS TO THE NATIONAL WEATHER SERVICE IN LUBBOCK.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 9:20 AM CST | Wind Chill Advisory | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 3 hr |
Nearby
Wind Chill Advisories in Texas, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.